# SDR UALA2013053003780

- Difficulty date: May 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,125 hours, 15,717 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL QTY & FUEL TEMP INDICATION INTERMITTENT INOPERATIVE.   REPLACED FUEL QUANTITY INDICATOR.  OPS CHECKED GOOD.
